# SDR 97ZZZX4954

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5222450115
- Condition: Misrepaired
- Location: Subassy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IAW MANUFACTURER'S MM DATA, THE APPLIANCE DESCRIBED IN BLOCK 6 CONTAINS SUB-ASSEMBLIES INAPPROPRIATE TO THE PARTICULAR PART NUMBER DENOTED ON THE DATA PLATE.  THIS UNIT, IF PROPERLY REPAIRED, COULD BE RETURNED TO SERVICE.
